# SDR ABXA000365

- Difficulty date: August 7, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 36,020 hours, 40,046 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR UNSAFE LIGHT WAS ON AFTER GEAR RETRACTION, WITH GEAR HANDLE IN THE UP POSITION.  RECYCLED GEAR.  LIGHT REMAINED ON BUT EXTINGUISHED ON APPROACH INTO DEN.  PERFORMED BITECHECK.  ADJUSTED AND TESTED THE GEAR DOOR MECHANISM.  NO DEFECTS FOUND.
